RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2014 Volume 59, Issue 2, Pages 214–232 (Mi tvp4563)

This article is cited in 6 papers

Two properties of vectors of quadratic forms of Gaussian random variables

V. I. Bogacheva, E. D. Kosova, I. Nourdinb, G. Polyc

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Université de Lorraine, Ile du Saulcy
c University of Luxembourg

Received: 28.06.2013

DOI: 10.4213/tvp4563


 English version:
Theory of Probability and its Applications, 2015, 59:2, 208–221

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025